# SDR USAA2012010300008

- Difficulty date: November 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279028206
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON AFT CURVED EDGE SEGMENT OF EMERGENCY EXIT DOOR 843 BETWEEN FR38 TO FR39, BEAM 4.  REPLACED AFT CURVED EDGE SEGMENT OF EMERGENCY EXIT DOOR 843 BETWEEN FR38 TO FR39, BEAM 4 IAW A320 SRM 51-42-11, 51-72-11 & AIRBUS DRAWING D52279010.
